MAUDE Adverse Event Report: CONFORMIS CORDERA HIP SYSTEM; CORDERA HIPRX STEM

CONFORMIS CORDERA HIP SYSTEM; CORDERA HIPRX STEM
Model Number HBS-033-0000
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Codes Limb Fracture (4518); Periprosthetic fracture (4902)
Date of Event 06/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reviewing the serial number, this was a 1 for 1 swap of hip stems for two different cases.There are no other serial numbers affected; therefore no further remedial action is warranted.After review of production records, the two devices affected went through packaging at the same time and line clearance was broken.The second swapped hip stem was dispositioned appropriately and did not leave manufacturer possession.
 
Event or Problem Description
The device for the case was intended to be a patient-specific size 10 cordera hiprx but it included the stem for a patient-specific size 14 cordera hiprx.The patient's femur split because it was only prepared for the size 10 and had to be cabled for completion of the procedure.This is a patient-specific case and the only impacted case was the device described in this report.No other impacted devices in the field.

Brand Name
CORDERA HIP SYSTEM
Common Device Name
CORDERA HIPRX STEM
Manufacturer (Section D)
CONFORMIS
600 research drive
wilmington MA 01887
Manufacturer (Section G)
RESTOR3D, INC.
4001 nc hwy 54
ste 3160
durham NC 27709
Manufacturer Contact
brianna prindle
4001 nc hwy 54
ste 3160
durham, NC 27709
MDR Report Key22467708
Report Number3004173420-2025-00274
Device Sequence Number4234463
Product Code LPH
UDI-Device IdentifierM572HBS0330000011
UDI-PublicM572HBS0330000011
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162719
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHBS-033-0000
Device Catalogue NumberHBS-033-0000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Initial Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexFemale